# SDR YENA2022031600232

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Shear Plate
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (EA A22-131-01) FUSELAGE / CENTER FUSELAGE / KEEL BEAM SHEAR PLATE AT FR42 RH /
ELONGATED HOLES - PERMANENT REPAIR (CLASSIFIED AS A MAJOR REPAIR)
